# SDR ASAA2024112154044

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 30,289 hours, 9,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT OPEN. GROUNDED - YES. LUBED AND INSPECTED- AFT L2 DOOR. DOOR OPENS WITH NO FURTHER FAULTS AT THIS TIME AMM 52-13-51-200-801.
